Kyoto University Institute for the
Advanced Study of Human Biology

MENU

イベント

OKO International Symposium 2023 – Mathematical Biology from Genes to Cells to Humans
  • 2023.8.28
  • 2023.8.31

OKO International Symposium 2023 – Mathematical Biology from Genes to Cells to Humans

Welcome to the OKO Symposium 2023

(new!)早期登録期限が2023年6月30日までに延長されました

The developmental process of life is an orchestra that produces a beautiful harmony of temporal and spatial dynamics of all living units, including genes, cells, tissues, and organs. This symposium aims to share cutting-edge research results in mathematical biology in various life and medical topics ranging from genes to cells to humans, and to provide an opportunity to explore the next generation of mathematical biology.

OKO Symposium 2023 公式ウェブサイト

OKO Sympoisum 2023 - Mathematical Biology from Genes to Cells to Humans

Basic Information

日時:
8月28日 (月) – 8月31日 (木) [日本時間]
会場:
京都大学
言語:
英語
登録料:
6/305/31までの早期登録...(学生) 4,000 円 / (その他) 10,000円
6/1 ~ 7/31...(全員) 16,000 円
登録締切: 7月31日 24:00 (JST)

参加登録

要事前登録
シンポジウム公式登録サイト

プログラム

Day 1 – 28 August (Monday)

9:00 Reception
10:00 Opening Remark

Opening Session: Mathematics in mathematical biology

10:10 Barbara Keyfitz | Ohio State University
"What can hyperbolic conservation laws contribute to mathematical biology?"
11:10 Break (10 min)

Session Day 1: Signalling and networks: from genes to cells

11:20 Pablo A. Iglesias | Johns Hopkins University
The threshold of excitable systems governs wave behavior and cellular morphology
12:00 Marcus Tindall | University of Reading
Small versus large models: Understanding the global and local control dynamics of biological networks
12:40 Lunch Break (90 min)
14:10 Atsushi Mochizuki | Kyoto University
Biological function and functional module originated in structure of network
14:50 Carsten Conradi | HTW Berlin
Monomial parameterizations in the analysis of biochemical reaction networks
15:30 Coffee Break (30 min)
16:00 Adam Maclean | University of Southern California
Inferring the gene regulatory network dynamics that control cell fate decisions
16:30 Masato Ishikawa | Kyoto University
Inference of gene regulatory networks based on expression dynamics induced by gene perturbations

Day 2 – 29 August (Tuesday)

Session Day 2: Cell biology: from math to cellular biophysics

9:30 Michael Shelley | Flatiron and Courant Institutes
Active Matter and Transport in Living Cells
10:10 Alex Mogilner | Courant Institute
Rapid and accurate assembly of mitotic spindle
10:50 Coffee Break (30 min)
11:20 Adriana Dawes | Ohio State University
Unraveling the mechanochemical network regulating centrosome dynamics in the early C. elegans embryo
12:00 Elebeoba May | University of Wisconsin-Madison
Multicellular and Multiscale Models of Infection Response
12:40 Lunch Break (80 min)
14:00 Mike Murrell | Yale University
The mechanics of convective cell motion
14:40 Calina Copos | Northeastern university
The theory of the cell motility mechanism in the absence of adhesions
15:10 Coffee Break (30 min)
15:40 Kenta Ishimoto | Kyoto University
Microswimming by odd elasticity
16:20 Ben Walker | University College London
Emergent rheotaxis of shape-changing swimmers in Poiseuille flow
17:00 Poster Session
18:30 Networking with Banquet Dinner

Day 3 – 30 August (Wednesday)

Session Day 3: Developmental biology: from cells to organism

10:30 Marty Golubitsky | Ohio State University
Homeostasis in Input-Output Networks
11:10 Tetsuya Hiraiwa | MBI
Dynamic Self-Organization of Migrating Cells
11:50 Lunch Break (80 min)
13:10 Makoto Sato | Kanazawa University
Tiling mechanisms of the compound eye through geometrical tessellation
13:50 Yoshihiro Morishita | RIKEN
Coding design of positional information in developing tissues and a spacetime coordinate for capturing the essential dynamics of morphogenesis
14:30 Coffee Break (30 min)
15:00 Eamonn Gaffney | University of Oxford
Aspects of modelling self-organisation in development
15:40 Andrew Krause | Durham University
Conceptualizing Mechanistic Hypotheses in Morphogenesis via Dynamical Systems
16:10 Break (10 min)
16:20 Masakazu Akiyama | Toyama University
A three-dimensional vertex dynamics model for understanding the twisting phenomenon of the hindgut of Drosophila
17:00 Steffen Plunder | Kyoto University
The directionality of cell extrusion as a clue to study epithelial-to-mesenchymal transitions​

Day 4 – 31 August (Thursday)

Session Day 4: Human Biology – translating science to clinic

9:30 Mark Coles | University of Oxford
Combining Experimental, Systems and Computational approaches to accelerate and de-risk immunotherapy development for cancer, infectious disease and inflammatory disease
10:10 Mariko Okada | Osaka University
A Computational Platform for Patient-specific Modeling
10:50 Coffee Break (30 min)
11:20 Anita Layton | University of Waterloo
His and Her Mathematical Models of Physiological Systems
12:00 S. Seirin-Lee | Kyoto University
Mathematical Dermatology linking eruption morphology and skin disease
12:40 Lunch Break (80 min)
14:00 Mariia Dvoriashyna | University of Edinburgh
Aqueous Humour Production: A Mathematical Model
14:30 Mizuka Komatsu | Kobe University
Algebraic approaches to quantitative modeling of dynamic biological systems
15:00 Jessica Crashaw | University of Oxford
The role of hierarchical Bayesian inference in understanding macular degeneration treatment strategies
15:30 Coffee Break (30 min)

Closing Session: Mathematical Biology, current perspectives and future prospects

16:00 Leah Edelstein-Keshet | The University of British Columbia)
Mathematical biology of motile cells, past, present, and future
17:00 Closing remarks

主催者

  • Adriana Dawes | Ohio State University, USA
  • Atsushi Mochizuki | Kyoto University, Japan
  • Eamonn Gaffney | University of Oxford, UK
  • S. Seirin-Lee | Kyoto University, Japan

連絡先

  • ASHBi数学グループ
  • ashbi-math[*]mail2.adm.kyoto-u.ac.jp
    ([*]を@に変換ください。)
  • 京都市左京区吉田近衛町
    京都大学医学部構内 医学部B棟
    京都大学高等研究院 ヒト生物学高等研究拠点 (ASHBi)